Alert archive / Texas / Flash Flood Watches in 2007
Flash Flood Watch 29, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood watch at Sep 2, 2007, 3:46 PM CDT for 33 counties in Texas. It took effect at Sep 3, 2007, 7:00 AM CDT. It was in force for 48 hr.
The area
The counties it named.
The facts
- Issued
- Sep 2, 2007, 3:46 PM CDT (20:46 UTC)
- In effect from
- Sep 3, 2007, 7:00 AM CDT
- Expired
- Sep 5, 2007, 7:00 AM CDT
- In force
- 48 hr
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- None
All 33 counties
Atascosa County, TX, Bandera County, TX, Bastrop County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, DeWitt County, TX, Dimmit County, TX, Edwards County, TX, Fayette County, TX, Frio County, TX, Gillespie County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Lavaca County, TX, Lee County, TX, Llano County, TX, Maverick County, TX, Medina County, TX, Real County, TX, Travis County, TX, Uvalde County, TX, Val Verde County, TX, Williamson County, TX, Wilson County, TX, Zavala County, TX
The radar
The Austin/San Antonio radar (KEWX), 57 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 8.8 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 796 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 870 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS64 KEWX 022047 FFAEWX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 346 PM CDT SUN SEP 2 2007 ...FLASH FLOODING POSSIBLE LABOR DAY AND TUESDAY... .DEEP TROPICAL MOISTURE ALONG THE COAST WILL SURGE NORTH INTO SOUTH CENTRAL TEXAS ON MONDAY. IN ADDITION...MOISTURE IN THE UPPER LEVELS OF THE ATMOSPHERE ASSOCIATED WITH TROPICAL STORM HENRIETTE WILL BE TRANSPORTED BY SOUTHWEST WINDS ACROSS MEXICO AND INTO OUR AREA. THIS COMBINATION...ALONG WITH LOW PRESSURE IN THE UPPER LEVELS OF THE ATMOSPHERE ACROSS WEST TEXAS WILL ALLOW FOR HEAVY...TROPICAL DOWNPOURS ON MONDAY AND TUESDAY. SATURATED SOILS FROM THE PAST FEW DAYS RAINS WILL TAKE IN VERY LITTLE ADDITIONAL RAIN AND THE RESULT WILL BE RAPID RUNOFF AND FLASH FLOODING. TXZ202>205-217>222-224-228-050500- /O.NEW.KEWX.FF.A.0029.070903T1200Z-070905T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KINNEY-UVALDE-MEDINA-BEXAR-MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON- KARNES-DE WITT-DIMMIT- INCLUDING THE CITIES OF...BRACKETTVILLE...UVALDE...HONDO... SAN ANTONIO...EAGLE PASS...CRYSTAL CITY...PEARSALL...PLEASANTON... FLORESVILLE...KARNES CITY...CUERO...CARRIZO SPRINGS 346 PM CDT SUN SEP 2 2007 ...FLASH FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS... INCLUDING THE FOLLOWING AREAS...ATASCOSA...BEXAR...DE WITT... DIMMIT...FRIO...KARNES...KINNEY...MAVERICK...MEDINA...UVALDE... WILSON AND ZAVALA. * FROM MONDAY MORNING THROUGH TUESDAY EVENING * SHOWERS AND THUNDERSTORMS PRODUCING VERY HEAVY DOWNPOURS WILL MOVE UP FROM THE SOUTH EARLY MONDAY MORNING AND CONTINUE OFF AND ON THROUGH AT LEAST TUESDAY EVENING. RAINFALL AMOUNTS OF 2 TO 4 INCHES WITH ISOLATED TOTALS IN EXCESS OF FIVE INCHES CAN BE EXPECTED. A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. $$ TXZ171>173-183>194-206>209-223-225-050500- /O.NEW.KEWX.FF.A.0029.070903T1700Z-070905T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-COMAL-GUADALUPE- CALDWELL-FAYETTE-GONZALES-LAVACA- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS... NEW BRAUNFELS...SEGUIN...LOCKHART...LA GRANGE...GONZALES... HALLETTSVILLE 346 PM CDT SUN SEP 2 2007 ...FLASH FLOOD WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS... INCLUDING THE FOLLOWING AREAS...BANDERA...BASTROP...BLANCO... BURNET...CALDWELL...COMAL...EDWARDS...FAYETTE...GILLESPIE... GONZALES...GUADALUPE...HAYS...KENDALL...KERR...LAVACA...LEE... LLANO...REAL...TRAVIS...VAL VERDE AND WILLIAMSON. * FROM MONDAY AFTERNOON THROUGH TUESDAY EVENING * SHOWERS AND THUNDERSTORMS PRODUCING VERY HEAVY DOWNPOURS WILL MOVE UP FROM THE SOUTH MONDAY AFTERNOON AND CONTINUE OFF AND ON THROUGH AT LEAST TUESDAY EVENING. RAINFALL AMOUNTS OF 2 TO 4 INCHES WITH ISOLATED TOTALS IN EXCESS OF FIVE INCHES CAN BE EXPECTED. A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. $$
2 follow-up statements
000 WGUS64 KEWX 031010 FFAEWX FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 510 AM CDT MON SEP 3 2007 ...FLASH FLOODING POSSIBLE TODAY AND TUESDAY... .DEEP TROPICAL MOISTURE ALONG THE COAST WILL SURGE NORTH INTO SOUTH CENTRAL TEXAS THIS MORNING. IN ADDITION...MOISTURE IN THE UPPER LEVELS OF THE ATMOSPHERE ASSOCIATED WITH TROPICAL STORM HENRIETTE WILL BE TRANSPORTED BY SOUTHWEST WINDS ACROSS MEXICO AND INTO OUR AREA. THIS COMBINATION...ALONG WITH LOW PRESSURE IN THE UPPER LEVELS OF THE ATMOSPHERE ACROSS WEST TEXAS WILL ALLOW FOR HEAVY...TROPICAL DOWNPOURS TODAY AND TUESDAY. SATURATED SOILS FROM THE PAST FEW DAYS RAINS WILL TAKE IN VERY LITTLE ADDITIONAL RAIN AND THE RESULT WILL BE RAPID RUNOFF AND FLASH FLOODING. TXZ202>205-217>222-224-228-050500- /O.CON.KEWX.FF.A.0029.070903T1200Z-070905T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KINNEY-UVALDE-MEDINA-BEXAR-MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON- KARNES-DE WITT-DIMMIT- INCLUDING THE CITIES OF...BRACKETTVILLE...UVALDE...HONDO... SAN ANTONIO...EAGLE PASS...CRYSTAL CITY...PEARSALL...PLEASANTON... FLORESVILLE...KARNES CITY...CUERO...CARRIZO SPRINGS 510 AM CDT MON SEP 3 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING AREAS...ATASCOSA...BEXAR...DE WITT...DIMMIT...FRIO...KARNES... KINNEY...MAVERICK...MEDINA...UVALDE...WILSON AND ZAVALA. * THROUGH TUESDAY EVENING * SHOWERS AND THUNDERSTORMS PRODUCING VERY HEAVY DOWNPOURS WILL MOVE UP FROM THE SOUTH LATER THIS MORNING AND CONTINUE OFF AND ON THROUGH AT LEAST TUESDAY EVENING. RAINFALL AMOUNTS OF 2 TO 4 INCHES WITH ISOLATED TOTALS IN EXCESS OF FIVE INCHES CAN BE EXPECTED. A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. $$ TXZ171>173-183>194-206>209-223-225-050500- /O.CON.KEWX.FF.A.0029.070903T1700Z-070905T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-COMAL-GUADALUPE- CALDWELL-FAYETTE-GONZALES-LAVACA- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS... NEW BRAUNFELS...SEGUIN...LOCKHART...LA GRANGE...GONZALES... HALLETTSVILLE 510 AM CDT MON SEP 3 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM NOON CDT TODAY THROUGH TUESDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING AREAS...BANDERA...BASTROP...BLANCO...BURNET...CALDWELL... COMAL...EDWARDS...FAYETTE...GILLESPIE...GONZALES...GUADALUPE... HAYS...KENDALL...KERR...LAVACA...LEE...LLANO...REAL...TRAVIS... VAL VERDE AND WILLIAMSON. * FROM NOON CDT TODAY THROUGH TUESDAY EVENING * SHOWERS AND THUNDERSTORMS PRODUCING VERY HEAVY DOWNPOURS WILL MOVE UP FROM THE SOUTH THIS AFTERNOON AND CONTINUE OFF AND ON THROUGH AT LEAST TUESDAY EVENING. RAINFALL AMOUNTS OF 2 TO 4 INCHES WITH ISOLATED TOTALS IN EXCESS OF FIVE INCHES CAN BE EXPECTED. A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. $$
000 WGUS64 KEWX 042030 FFAEWX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 330 PM CDT TUE SEP 4 2007 ...FLASH FLOODING POSSIBLE TONIGHT THROUGH WEDNESDAY MORNING... .DEEP TROPICAL MOISTURE IS IN PLACE ACROSS SOUTH CENTRAL TEXAS THIS AFTERNOON. MID AND UPPER LEVEL PACIFIC MOISTURE ASSOCIATED WITH HURRICANE HENRIETTE WILL ALSO BE TRANSPORTED ACROSS MEXICO AND INTO OUR AREA TONIGHT. THIS COMBINATION ALONG WITH LOW PRESSURE IN THE UPPER LEVELS OF THE ATMOSPHERE ACROSS WEST TEXAS WILL ALLOW FOR HEAVY TROPICAL DOWNPOURS THIS EVENING INTO WEDNESDAY MORNING. SATURATED SOILS FROM THE PAST FEW DAYS RAINS WILL TAKE IN VERY LITTLE ADDITIONAL RAIN AND THE RESULT WILL BE RAPID RUNOFF AND FLASH FLOODING. TXZ171-172-186-188-050500- /O.EXT.KEWX.FF.A.0029.000000T0000Z-070905T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LLANO-BURNET-KERR-GILLESPIE- INCLUDING THE CITIES OF...LLANO...BURNET...KERRVILLE... FREDERICKSBURG 330 PM CDT TUE SEP 4 2007 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH WEDNESDAY MORNING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING COUNTIES...BURNET...GILLESPIE...KERR AND LLANO. * THROUGH WEDNESDAY MORNING * SHOWERS AND THUNDERSTORMS PRODUCING VERY HEAVY DOWNPOURS WILL MOVE ACROSS THE EDWARDS PLATEAU AND TEXAS HILL COUNTRY OVERNIGHT. RAINFALL AMOUNTS OF 2 TO 4 INCHES WITH ISOLATED TOTALS IN EXCESS OF FIVE INCHES CAN BE EXPECTED. A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. $$ TXZ173-183>185-187-189>194-202>209-217>225-228-050500- /O.CON.KEWX.FF.A.0029.000000T0000Z-070905T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WILLIAMSON-VAL VERDE-EDWARDS-REAL-BANDERA-KENDALL-BLANCO-HAYS- TRAVIS-BASTROP-LEE-KINNEY-UVALDE-MEDINA-BEXAR-COMAL-GUADALUPE- CALDWELL-FAYETTE-MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON-KARNES- GONZALES-DE WITT-LAVACA-DIMMIT- INCLUDING THE CITIES OF...GEORGETOWN...DEL RIO...ROCKSPRINGS... LEAKEY...BANDERA...BOERNE...BLANCO...SAN MARCOS...AUSTIN... BASTROP...GIDDINGS...BRACKETTVILLE...UVALDE...HONDO... SAN ANTONIO...NEW BRAUNFELS...SEGUIN...LOCKHART...LA GRANGE... EAGLE PASS...CRYSTAL CITY...PEARSALL...PLEASANTON...FLORESVILLE... KARNES CITY...GONZALES...CUERO...HALLETTSVILLE...CARRIZO SPRINGS 330 PM CDT TUE SEP 4 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING COUNTIES...ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO... CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE... FRIO...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL... KINNEY...LAVACA...LEE...MAVERICK...MEDINA...REAL...TRAVIS... UVALDE...VAL VERDE...WILLIAMSON...WILSON AND ZAVALA. * UNTIL MIDNIGHT CDT TONIGHT * SHOWERS AND THUNDERSTORMS PRODUCING VERY HEAVY DOWNPOURS WILL CONTINUE ACROSS SOUTH CENTRAL TEXAS AND THE TEXAS HILL COUNTY THIS EVENING. RAINFALL AMOUNTS OF 2 TO 4 INCHES WITH ISOLATED TOTALS IN EXCESS OF FIVE INCHES CAN BE EXPECTED. A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood watch went out at Sep 2, 3:25 PM CDT, 21 minutes earlier.
Area forecast discussion, Sep 2, 3:25 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 325 PM CDT SUN SEP 2 2007 .DISCUSSION... THE RAIN IS UPON US...WITH AN INCREASE IN COVERAGE AND INTENSITY FORECAST MONDAY...THEN CONTINUING INTO TUESDAY OR WEDNESDAY. PWATS AT 12Z ACROSS OUR AREA WERE GENERALLY UNCHANGED FROM 24H AGO AND STILL ABOVE NORMAL. HOWEVER...PWATS ALONG THE SOUTH TEXAS COAST HAD INCREASED...UP TO 2.2 INCHES AT KCRP AND 2.3 INCHES AT KBRO. DEEP TROPICAL MOISTURE CONTINUES TO SURGE NORTH FROM THE FAR WESTERN GULF AND AN UPPER LEVEL (150-300MB) MOISTURE TAP TO TROPICAL STORM HENRIETTE IN THE FAR EASTERN PACIFIC CAN BE SEEN DEVELOPING IN THE LATEST WATER VAPOR SATELLITE IMAGERY. 12Z GFS40 DATA SHOWS THIS TAP DEVELOPING AND CONTINUING INTO TUESDAY. THE 12Z GFS40 DATA ALSO SHOWS DIVERGENCE IN THE UPPER LEVELS OF THE ATMOSPHERE OVER OUR AREA DURING THE SAME TIME PERIOD. PWATS ARE FORECAST TO INCREASE OVER OUR CWFA TO 2-2.25 INCHES BY LATE MONDAY...WHICH IS CLOSE TO TWO STANDARD DEVIATIONS ABOVE NORMAL FOR EARLY SEPTEMBER. THE MAIN PLAYER HERE...AN INVERTED TROUGH...WHICH HAS ACTUALLY A CLOSED LOW IN THE UPPER LEVELS OF THE ATMOSPHERE...IS OBVIOUS IN THE LATEST WV IMAGERY MOVING SLOWLY WNW. IT IS THIS MOVEMENT WHICH IS CAUSING TROPICAL MOISTURE TO SURGE NORTH INTO SOUTH TEXAS. ADD ALL THAT UP WITH A HIGH POP FORECAST AND SATURATED OR SEMI- SATURATED SOILS THANKS TO RAINS OVER THE PAST FEW DAYS (MORE LIKE THE ENTIRE YEAR EXCEPT FOR FEBRUARY)...AND A FLASH FLOOD WATCH IS WARRANTED. OUR PRELIMINARY NUMBERS AND SEGMENTED WATCH INFO IS BELOW. THE INVERTED TROUGH IS FORECAST TO GET SHOVED EAST IN THE INTRUDING WESTERLIES ON WEDNESDAY...THEN OUT OF TX ON THURSDAY. A RIDGE OF HIGH PRESSURE WILL BUILD OVER OUR AREA BEGINNING THURSDAY NIGHT...WITH NEAR NORMAL TEMPS AND POPS FORECAST FOR FRIDAY THROUGH NEXT WEEKEND AS THE RIDGE REMAINS OVER SOUTH CENTRAL TEXAS. THE WILD-CARD IN OUR EXTENDED FORECAST IS MAJOR HURRICANE FELIX...WHICH IS FORECAST TO BE OVER THE BAY OF CAMPECHE AT 120H. MORE THAN LIKELY...THIS HURRICANE WILL MAKE A 2ND LANDFALL SOMEWHERE NEAR TAMPICO, MEXICO...BUT MOISTURE ASSOCIATED WITH FELIX COULD MOVE NORTH INTO OUR AREA AND PUT A DENT IN OUR FORECAST FOR NEXT WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 70 85 72 85 73 / 40 90 40 70 50 AUSTIN BERGSTROM INTL AIRPORT 68 84 69 86 72 / 40 90 40 70 50 DEL RIO INTL AIRPORT 71 86 72 86 72 / 50 70 60 60 40 SAN ANTONIO INTL AIRPORT 70 83 73 84 73 / 50 90 50 70 50 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM MONDAY MORNING THROUGH TUESDAY EVENING FOR THE FOLLOWING ZONES: ATASCOSA...BEXAR...DE WITT...DIMMIT...FRIO... KARNES...KINNEY...MAVERICK...MEDINA...UVALDE...WILSON...ZAVALA. FLASH FLOOD WATCH FROM MONDAY AFTERNOON THROUGH TUESDAY EVENING FOR THE FOLLOWING ZONES: BANDERA...BASTROP...BLANCO...BURNET... CALDWELL...COMAL...EDWARDS...FAYETTE...GILLESPIE...GONZALES... GUADALUPE...HAYS...KENDALL...KERR...LAVACA...LEE...LLANO...REAL... TRAVIS...VAL VERDE...WILLIAMSON. && 11/13
Hazardous weather outlook, Sep 2, 5:17 AM CDT, 10 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 517 AM CDT SUN SEP 2 2007 TXZ171>173-183>194-202>209-217>225-228-031030- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 517 AM CDT SUN SEP 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS TODAY AND TONIGHT ALTHOUGH FLASH FLOOD EVENTS SHOULD REMAIN ISOLATED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... MORE WIDESPREAD HEAVY RAINS WITH FLASH FLOODING POSSIBLE MONDAY AND TUESDAY...MAINLY OVER SOUTH CENTRAL TEXAS. A FLASH FLOOD WATCH MAY BE ISSUED. AS HIGH PRESSURE BUILDS ALOFT ON WEDNESDAY...CHANCES FOR RAIN WILL LESSEN ACROSS WESTERN AND CENTRAL PORTIONS WEDNESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Flash Flood Watches in Texas, 2007Every flash flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.